Hi, I was on 10mg Celexa for the past 6 months.Before that I was on Paxil 20 mg for about 2 years.I had no problems until recently.In March I got the flu,with complications .Was put on strong antibiotics.Next stomach problems. Put on different meds for that.Next thing I know I was so depressed , Dr. upped Celexa to 20 mg.I started having panic and anxiety, could the celexa cause this? This is my 13th day on 20mg. Thanks
I'm also on 20mg/day of Celexa, have been since February of this year. I felt like garbage for the first couple of weeks - but my panic attacks stopped once I started on the pills. After the first 2 months of taking it, I noticed that I felt SO much better, almost like my old self again.
So, no, I haven't experienced this - but I read the literature on Celexa pretty thoroughly, and it did say that it do that.
My husband has been on Celexa for 2 months now and ativan .5 2-3 times a day for anxiety, all we have seen is made his depression far worse than it was, HUGE increase in anxiety total lack f sleep unless he takes Ambien 2 at night. He is like a total addict - We need to get him off this Horrible stuff. He has had problems with some anxiety before BUT NOT LIKE THIS,along with tremendous weight loss. Now the Dr. is ading Buspar. This is totally horrible. Any suggestions out there.
Gloom n Doom
Im on 20 mg the first day I took it my eyes completely dialated I felt like I was on a rollercoaster anxiety was intense so the next day I took half still really intense anxiety im also on xanax n had to take 2, .5 mg just to go to sleep so on the 3rd day I took a fourth of it and still anxiety not near as strong as the first but almost like the 2nd day! Has anyone had this happen and if so does it get better I have on the 3rd day woke up feeling good until I took the pill tho.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.